Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a conjecture of Kimoto and Wakayama


Authors: Ling Long, Robert Osburn and Holly Swisher
Journal: Proc. Amer. Math. Soc. 144 (2016), 4319-4327
MSC (2010): Primary 33C20, 11B65; Secondary 11M41
DOI: https://doi.org/10.1090/proc/13198
Published electronically: May 6, 2016
MathSciNet review: 3531182
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a conjecture due to Kimoto and Wakayama from 2006 concerning Apéry-like numbers associated to a special value of a spectral zeta function. Our proof uses hypergeometric series and $ p$-adic analysis.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 33C20, 11B65, 11M41

Retrieve articles in all journals with MSC (2010): 33C20, 11B65, 11M41


Additional Information

Ling Long
Affiliation: Department of Mathematics, Louisiana State University, 303 Lockett Hall, Baton Rouge, Louisiana 70803
Email: llong@math.lsu.edu

Robert Osburn
Affiliation: School of Mathematics and Statistics, University College Dublin, Belfield, Dublin 4, Ireland
Email: robert.osburn@ucd.ie

Holly Swisher
Affiliation: Department of Mathematics, Oregon State University, 368 Kidder Hall, Corvallis, Oregon 97331
Email: swisherh@math.oregonstate.edu

DOI: https://doi.org/10.1090/proc/13198
Received by editor(s): December 1, 2015
Published electronically: May 6, 2016
Additional Notes: The first author was supported by the NSF grant DMS-1303292 and the third author thanks Tulane University for hosting her during this project
Communicated by: Matthew A. Papanikolas
Article copyright: © Copyright 2016 American Mathematical Society

American Mathematical Society